# SDR FDEA201609153250

- Difficulty date: September 15, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 66,872 hours, 16,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK CROWN AREA DAMAGED AT BS 5-11, X -27.5.  DAMAGED SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM STA 5-63 TO EXISTING SEAT   SPLICE AT STA 5.0 X= -27.5 PER SRM 53-00-52-2R FIG 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
